# SDR IPXA2017112723999

- Difficulty date: November 27, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 57,529 hours, 12,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Cracked
- Location: Smoke Goggles
- Component: Smoke Goggles
- Component part number: MXP21000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PAIR OF SMOKE GOGGLES HAS A CRACKED LENS.  INSTALLED A NEW PAIR OF SMOKE GOGGLES.
